# SDR HEED95279

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 54487129110
- Condition: Inoperative
- Location: Eng N1
- Part time: 174 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTIONS OF LED LITES INOPERATIVE DURING ALL SETTINGS REPLACE UNIT
